Health knowledge made personal
Join this community!
› Share page:

Cortisone Injection only make pain worse?


Posted by morganhiver

I got an injection last week and my knee feels worse. I am aware of the steroid flare that happens but it is supposed to last no more than 3 days. I can't even straighten my leg all the way. Has this happened to anyone else?

 

 
Answers (2)
Sort by: Newest first | Oldest first
Yes! I had a shot in my knee for osteo arthritis 5 weeks ago and my pain is worse than ever before.  It doesnt get better with rest like it did before. Now it even wakes me up in the night and that never happened before the shot.  My knee feels tight and un flexable. I now get shooting pains in it when Im not even moving.
same here, i had a cortisone shot plus minimal joint effusion removed( didnt even ask me before he took it).. now the pain is alot worse and mroe often than before and its been 3 weeks, i feel like wrecking the docs head with a hammer.. and i have no idea why it hurts this much,,, i means whats the point of the injection if its gonna make it even worse, and for this long? im afraid its maybe permament damage,, 
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: